Tyler's Granny-Please Read

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Neurogurl
Regular Member


Date Joined Dec 2006
Total Posts : 373
   Posted 12/20/2006 7:11 PM (GMT -7)   
Hi! I was wondering if when you had your PFO implant if you vision went back to normal?  I too have the sparkles and light sensitivity. Also palinopsia (trails and afterimages of lights and objects). If you have a chance please let me know

tyler's granny
Regular Member


Date Joined Nov 2005
Total Posts : 329
   Posted 12/28/2006 8:11 PM (GMT -7)   

NUROGURL

After i had the inplant my vision did get better.I believe this was due to the fact that i was not getting the bad headaches like i was.I get them every now and then but not like i use to.I have a history of mirgains so i get them but since i had the inplant they have not been as many.I had the inplant last june and i think i have had about 3or 4 real bad headaches with the light sensitivity and sparkle.

For me i think the inplanet has made a bbig difference.I do have to take a 81mg of asprin every day and i take zocor.I have other things like chronic pain and ddd so i have my good and bad days but as for my heart my last echo and check up was good and i dont go back for another 6 months.

Have you decided what you are going to do ,will you have the inplant done or are you on meds.Please let me know ok and whatever you decide know i am here for you and if you have any questions please feel free to ask ok and i will try my best to answer you

take care

tyler's granny


Neurogurl
Regular Member


Date Joined Dec 2006
Total Posts : 373
   Posted 12/29/2006 12:28 PM (GMT -7)   
Well, my apt isn't until April to talk about my options. I was told until then to take 81mg of aspirin every day. But I haven't been taking it at all. Im scared that aspirin will do something wierd to my body if I take it everyday. Did you notice anything? Also, does the aspirin make you feel better in any way??? Thanks for the support

tyler's granny
Regular Member


Date Joined Nov 2005
Total Posts : 329
   Posted 12/30/2006 9:15 PM (GMT -7)   

Hi Nurogurl

 

I take the coated asprin it does not bother my stomach as i have acid reflux.If your dr told you to start taking it i would it will not harm you it is a very low dose.If by chance it does bother you call your dr.for me i have had no problems.I think i was tolde to take it just as a regular routine thing since i have the inplant and i dont havent notice any thing different one way or the other,I just usually take it first thing in the morning with my other meds,In any case please talk with your dr if they told you start it and you decide not to i think it would be best to let your dr know your not taking and why.perhaps you can try it for a few weeks and see how it goes.Just remember to get the coated one ok.

Please keep in touch and let me know how you are doing ok.

 

TAKE CARE

TYLER'S GRANNY :-)


Neurogurl
Regular Member


Date Joined Dec 2006
Total Posts : 373
   Posted 1/1/2007 9:27 AM (GMT -7)   
Thanks so much! I am definately going to start taking the coated aspirin. She did tell me to begin taking baby aspirin a day. I wonder how aspirin could make you feel better. Is it because it thins the blood?
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 10:03 PM (GMT -7)
There are a total of 2,906,641 posts in 318,981 threads.
View Active Threads


Who's Online
This forum has 158320 registered members. Please welcome our newest member, alliefoi.
349 Guest(s), 7 Registered Member(s) are currently online.  Details
Oldbuddy, LymePickle, Spring, Pratoman, mspt98, ASAdvocate, Sick Puppy